# SDR UIEA2017092501823

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202193
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE SEAT TRACK HAS CORROSION AT BS 852.  REMOVED AND REPLACED THE SEAT TRACK SECTION, BETWEEN BS 795 TO 878,  RBL 88.5 IAW SRM 53-00-52-2R-3, REPAIR 3.
